The United States found that young people who received the Pfizer/BNT or Modena vaccine will have rare symptoms of heart inflammation, and many adolescents in many countries have also experienced such symptoms after the administration, and the United States has a 13-year-old boy died suddenly after receiving two doses of Pfizer/BNT vaccine in the middle of last month. The Center for Disease Control and Prevention (CDC) said it will do further investigation to clarify whether the cause of death is related to the administration of vaccines.
The CDC said it would further investigate whether the cause of death was related to the administration of the vaccine. In this regard, the boy’s aunt revealed that the deceased was in good health, but after the vaccination there were symptoms such as fever and fatigue, and on the 15th day there was also stomach pain, but the condition was mild, but I did not expect to die suddenly in his sleep that night.
The family said that according to the preliminary autopsy results informed by the medical examiner, it was found that Klenik’s heart was enlarged and there was fluid around it to cover it, the medical examiner’s office responsible for the autopsy said that everything is still under investigation and it is estimated that a full report will be available only after 3 to 5 months.
The report points out that most people who develop heart inflammatory disease after vaccination have symptoms of myocarditis (myocarditis) or pericarditis (pericarditis) 1 week after the second dose of mRNA (messenger ribonucleic acid) vaccine, while the Pfizer and Modena vaccines and the German CureVac vaccine both use mRNA technology, and symptoms usually occur in young According to the CDC, there were 309 cases of hospitalization for heart inflammation among vaccinees under 30 years of age, of which 295 were discharged.